I have a gazillion things wrong with my body at the moment and no one can either give me a diagnosis or, in some cases, a consistent diagnosis.
I've had leg pain for years- it's muscular and extends all the way down the outside and front of my right leg from hip to knee. This has been diagnosed as many things, but most frequently that my right leg is stronger than my left and compensating for it by carrying extra weight- and therefore the muscles are sore all the time. Recently though another doctor told me this was completely wrong. The pain gets worse with exercise.
When I'm sat down and try to stand again, my left leg feels crooked and it actually hurts to stand on my foot for a few moments. It feels like the leg's straightening out almost, and sometimes the bones in my feet actually crack during this process.
I'm wondering if these are connected to a more overall problem I've noticed- the asymmetry of my body. My right side has always been stronger than my left by a good margin, but recently it's become a lot worse and even my control of my left side is diminished in comparison to my right side. It takes a lot more concentration to work my left side, and sometimes makes me feel sick. My left arm and right arm are also slightly different sizes and weirdly, colour.
Most alarmingly is how this shows in my face. The left half of my face is a lot less mobile and when I smile the left side doesn't move as much at all. Even the pupil in my left eye responds differently to light than my right.
I know this sounds like something brain related, and let me just say now that I'm only 25 and I've never had a stroke. There was a period a few years back where my lungs and heart stopped for 30 seconds in an incident. This might also have happened once or twice more but for an unknown length of time. Beyond those I can't think of anything external that might have affected this.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?